1. Our TMS drop-in chat is today (Saturday) from 3:00 PM - 4:00 PM Eastern Standard Time. It's a great way to get quick and interactive peer support. JanAtheCPA is today's host. Click here for more info.
    Dismiss Notice
  2. Alan has completed the new Pain Recovery Program. To read or share it, use this link: http://go.tmswiki.org/newprogram
    Dismiss Notice

Symptoms after cipro

Discussion in 'Support Subforum' started by riverrat, Feb 19, 2017.

  1. riverrat

    riverrat Well known member

    Hi
    Did anyone else have their symptoms start after taking cipro antibiotics? Mine did and there's many lawsuits out there on the whole toxicity from taking it and the muscle damage it causes. Now I'm scaring myself about my problems being from that. Someone please help me think more clearly about this.

    Thanks.
     
  2. jaumeb

    jaumeb Peer Supporter

    Fluoroquinolones are dangerous drugs that should be used only in life threatening infections. They may hit the mindbody really hard.

    No surprise that now your mindbody needs extra doses of attention and love.
     
    riverrat likes this.
  3. justmike

    justmike New Member

    Doctors gave me Cipro for my "prostatitis". This is infuriating to me now on so many levels. Number one: doctors often prescribe antibiotics for "prostatitis" even when there are no signs of infection, because that was the standard of care up until the last 5 to 10 years. Number two: It's come to light in the last 5 to 10 years that Cipro should only be prescribed when the infection is life-threatening because of the risks of severe side-effects.

    On the other hand I've done my own reading and have convinced myself that my symptoms are not from Cipro. From what I understand, the primary adverse affect that is of major concern is the risk of tendon rupture, especially the Achilles' tendon and especially in older adults (60+). I do have foot and ankle pain, but I have since been to a podiatrist and ruled out anything serious.

    The other adverse affect that has been reported is peripheral neuropathy. This one is more tricky because it's almost impossible to verify. I have pins and needles and other unpleasant sensations in my pelvic area as well, but it's pretty much limited to that area and those symptoms are also commonly associated with pelvic pain syndrome (aka TMS).

    What are your symptoms? As always if you're really scared, go see a physician to rule out the scary stuff.
     
    riverrat likes this.
  4. riverrat

    riverrat Well known member


    It's mostly pelvic floor, hip, low back and legs. Tight muscles in those areas. Doctors are useless. They don't get it and can't offer anything. Its stress induced I'm sure if it.
     
  5. NameK

    NameK Peer Supporter

    Hey how are you doing now? I was reading online about it and now I'm so scared but its probably my anxiety going full blown fear mode
     
  6. Snowman

    Snowman New Member

    Yeah I took one with 3 other tabs from a specialist. Had a migraine so bad
     

Share This Page